Mathematical Research Letters

Volume 20 (2013)

Number 4

Ratios of periods for tensor product motives

Pages: 615 – 628

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n4.a2

Authors

Chandrasheel Bhagwat (Indian Institute of Science Education and Research (IISER), Pashan, Pune, India)

A. Raghuram (Indian Institute of Science Education and Research (IISER), Pashan, Pune, India)

Abstract

In this paper, we prove some period relations for the ratio of Deligne’s periods for certain tensor product motives. These period relations give a motivic interpretation for certain algebraicity results for ratios of successive critical values for Rankin-Selberg $L$-functions for ${\rm GL}_n \times {\rm GL}_{n'}$ proved by Günter Harder and the second author.

2010 Mathematics Subject Classification

Primary 11F67. Secondary 11G09.

Full Text (PDF format)